# SDR MZZA98169

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - HNRC:  840800 (SEQ NR 02430) - DURING '1/2D' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON PASSENGER CABIN FLOORBEAM UPPER CHORD AT BS 400 RBBL 36.  THE CORRODED FLOORBEAM UPPER CHORD FORWARD FLANGE 1 INCH BY 4 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-8 FIGURE 8.  (X)
